# SDR AALA2071108

- Difficulty date: June 15, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT SEAT ROW 3C MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT SEAT ROW 3C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
